MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an advantage fit blue system was implanted to treat stress urinary incontinence symptoms.Immediately after the implantation, the patient experienced acute urinary retention and significant pain.Several stents were placed during the days following the implant procedure; however, voiding was not possible.The patient indicated expressing the desire to remove the sling; however, it was noted that the medical personnel recommended loosening the device instead.Approximately a week after implant, the patient was hospitalized after attempting to loosen the tight sling vaginally.A surgical procedure was performed in which it was noted that the strip had become excessively loose and eventually came off; therefore, the gynecologist opted to remove the existing sling and implant a new device.Note: this report pertains to one of two devices implanted on the same patient.Refer to manufacturer report number 2124215-2025-25023 for the second advantage fit blue system device.
 
Additional Manufacturer Narrative
Block h6: patient code e1309 captures the reportable event of immediate acute urinary retention.Patient code e2330 captures the reportable event of pain.Impact code f1905 captures the reportable event of removal of existing sling.

Brand Name
ADVANTAGE FIT? BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21922470
Report Number2124215-2025-24971
Device Sequence Number15721635
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925(17)261105(10)32792016
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0032792016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/28/2025
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight60 KG